patient: Last year a red patch appear on the side of my leg. After a week it left behind a permanent mark. This morning, the same mark has gone inflame and itch. The only medication I was on is the one you perscribed, which I started yesterday at 1pm. This morning is my 3rd dose. Come to think of it, the red patch came about the same time last year when I too was prescribed the same drug? Any cause of worry? Can this be an allergy reaction?
Specialist: You are being over sensitive. You could have scratched in your sleep and infection set in. Antibiotic are meant to cure not cause infection!!!(sounding extremely pissed!!!) IF it's an allergy, then your whole body should break out in rash(Sounding really annoyed)
patient: So what should I do?
Specialist: Continue the medication for another 2 to 3 days and see. Meanwhile see a GP for some ointments(sounding like don't bug me on this small matter!!!!)